I was just wondering, does anybody know anything about the effects of antipsychotic medication on training? I’m not going to stop taking them as they keep me (relatively) sane, but I was wondering idly if they’ll effect my ‘gainz’ or if I’ll need to make any sort of adjustments to programming/nutrition/whatever? I’m taking 15mg of olanzapine daily. I’ve put on a lot of weight, about a stone, most of it ass.
Some side effects of below. Looks like the weight gain comes from increased appetite. Log your caps and control your portions and snacking.
weight gain (more likely in teenagers), increased appetite;
headache, dizziness, drowsiness, feeling tired or restless;
stomach pain, constipation, loss of bladder control;
back pain, pain in your arms or legs;
numbness or tingly feeling;
I’m not gonna stop taking it- I need it to stay (relatively) sane. I’m given to wondering if it has any potential as a PED, mind, given the amount of weight I’ve put on. I’m now sprinting, running and doing burpees like some sort of maniac (which, admittedly, I am) to keep the weight off.